# SDR DALA2024062406334

- Difficulty date: June 22, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 63,342 hours, 30,303 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fr 20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3275 DISC: CORROSION FLOOR BEAM +Y1292 LOCATED AT FR 20 AT FWD GALLEY AREA (SSI. 531189 ) C/A: REPLACED FLOOR BEAM Y1292 LOC.BTW FR12 AND FR 24 AT FWD GALLEY AREA AS PER A320 SRM 51-72-11 ,SRM 51-42-11 AND DWG D53110984 , ISSUE :C00, RELEASE DATE : 25-JUN-05 ,DWG D53112812,ISSUE :E00 , RELEASE DATE : 08-JAN-97 AND DWG D53115054 ,ISSUE:D00 , RELEASE DATE :17-MAY-02.TOOK MEASURE OF CORROSION: REMAINDER MATERIAL 0.245 INCH , RII INSPECTION COMPLETE 2243124 JOB COMPLETE. (LP: 0407717)
